Search our Database of Scientific Publications and Authors

I’m looking for a
    Psoriasiform eruption triggered by a dipeptidyl peptidase IV inhibitor.
    Australas J Dermatol 2012 Feb 13;53(1):70-2. Epub 2011 Jun 13.
    Department of Dermatology, University Hospital of Asturias, Oviedo, Spain.
    Psoriatic patients have a higher prevalence of diabetes mellitus type 2 (DM). Since dipeptidyl peptidase IV (DPP-IV) dysregulation is present in DM and psoriasis, DPP-IV inhibitors have been proposed as therapeutic agents for both conditions. We report a psoriasiform eruption induced by sitagliptin, a DPP-IV inhibitor. The role of DPP-IV in the pathogenesis of DM is well established; however data on psoriatic patients is contradictory. More studies are required to elucidate the effect of DPP-IV inhibitors and their relationship with DM and psoriasis.

    Similar Publications

    Sitagliptin, a dipeptidyl peptidase-IV inhibitor, improves psoriasis.
    Dermatology 2012 1;224(1):20-1. Epub 2011 Nov 1.
    Department of Diabetes and Endocrinology, Hosogi Hospital, Kochi, Japan.
    A patient with a 17-year history of plaque psoriasis accompanied by type 2 diabetes mellitus discontinued cyclosporine and steroid ointment given for treatment of psoriasis because she was dissatisfied with the effects of the drugs. After sitagliptin, a dipeptidyl peptidase-IV (DPP-IV) inhibitor, was administered for control of blood glucose, psoriatic skin lesions were gradually diminished, although HbA1c did not improve. Three months after the administration of sitagliptin, infiltration, scales and erythema on all psoriatic plaques disappeared, leaving pigmentation on flat skin. Read More
    Sitagliptin (DPP-4 inhibitor)-induced rheumatoid arthritis in type 2 diabetes mellitus: a case report.
    Intern Med 2012 1;51(15):2041-4. Epub 2012 Aug 1.
    Kobe University Graduate School of Medicine, Japan.
    A dipeptidyl peptidase (DPP)-4 inhibitor, commonly used to treat patients with type 2 diabetes, has caused concern because of immune system side effects. We report a 48-year-old woman with type 2 diabetes who was diagnosed with rheumatoid arthritis (RA) after continued polyarthritis and an increase in rheumatoid factor up to 86 IU/mL after three months of treatment with sitagliptin, a DPP-4 inhibitor. The shared epitope (SE)-containing human leukocyte antigen (HLA)-DRB1 alleles, which are important predisposing factors for RA, were positive. Read More
    Persistent edematous-plaque photosensitivity observed with sitagliptin phosphate (Januvia®).
    Dermatol Online J 2012 Feb 15;18(2). Epub 2012 Feb 15.
    Stoecker & Associates, Rolla, Missouri, USA.
    Photosensitivity to sitagliptin, a dipeptidyl peptidase-4 (DPP-4) inhibitor, is reported. No previous reports of photosensitivity to any DPP-4 inhibitors are known. Physical examination of the patient revealed edematous plaques confined to sun-exposed areas of the skin. Read More